# SDR ASAA2017060320948

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 42,083 hours, 12,402 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Lt Window Heat
- Part time: 19,528 hours, 5,675 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED, FOLLOWED QRH LIGHT WOULD NOT RESET. ACFT GROUNDED.  REMOVED THE LEFT FRONT WHCU IAW AMM 30-41-11.  ACCOMPLISHED  FIM 30-41 TASK 812 E. (3), (5) AND F. (2) NO WIRING DEFECTS NOTED.  ACCOMPLISHED AMM 30-41-21-760-801. WDM 30-41-11. AT D1044A PINS 13 TO 26 READS OPEN SPARE AND PRIMARY SENSOR, VERIFIED AT LT FRONT WINDOW SENSORS PINS A, B, C, D. REMOVED THE L1 WINDOW IAW AMM 56-11-11-000-801. ACCOMPLISHED THE L1 WINDOW VISUAL INSPECTION & WINDOW FRAME INSPECTION IAW AMM 56-11-11-400-821 STEPS F. (1) (3) & (4).  INSTALLED L1 WINDOW WIPER IAW AMM 30-42-31-400-801. ACCOMPLISHED EFIC CONTROL PANEL TEST IAW AMM 31-62-12-400-801. ACCOMPLISHED AIR OUTLET VALVE INSTALLATION TEST IAW AMM 56-11-11-400-821. (3) I.
